Application of existence theorems to asymptotic decompositions

Authors

  • L. G. Khoma

Abstract

By the example of a certain nonlinear boundary-value problem for a second-order hyperbolic equation we justify a new approach to the application of the Krylov-Bogolyubov-Mitropolskii asymptoti methods. For certain linear problems, we present the compatibility conditions and the relations enablinj one to construct exact solutions.

Published

25.04.1994

Issue

Section

Short communications

How to Cite

Khoma, L. G. “Application of Existence Theorems to Asymptotic Decompositions”. Ukrains’kyi Matematychnyi Zhurnal, vol. 46, no. 4, Apr. 1994, pp. 468–470, https://umj.imath.kiev.ua/index.php/umj/article/view/5750.